# SDR UPS07151310

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED WARNING LIGHT ON ENTRY DOOR DOES NOT ILLUMINATE WHEN TESTED. DEFERRED LIGHT ASSY PER MEL 52-73-01-1. OK TO CONTINUE.  REF AMM A300 52-10-11-05 ADJ/TEST RECONNECTED FWD ENTRY DOOR SLIDE ARM CONTROL BOX.  OPS CHKS OF FWD ENTRY DOOR ARM CONTROL NORMAL OK FOR SERVICE.  THIS CLEARS M364950 PLACARD REMOVED.
